MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804300-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of perforation is listed in the everolimus eluting coronary stent system (eecss) xience skypoint wh, fda, instruction for use as a known patient effect.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.Additionally, the treatment appears to be related to operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a highly calcified proximal left anterior descending artery.A 3x33mm xience skypoint stent was advanced and implanted at the lesion without issue.When performing standard post-dilatation with a 3.5x12mm nc trek balloon it was inflated once at an unspecified atmosphere and it was noted that a perforation occurred.A rx graftmaster stent was used to treat the perforation and sealed it successfully.There was no adverse patient sequela and no clinically significant delay.No additional information was provided.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12370849
Report Number2024168-2021-07548
Device Sequence Number11845515
Product Code NIQ
UDI-Device Identifier08717648233272
UDI-Public(01)08717648233272(17)230323(10)1031541
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2023
Device Model Number1804300-33
Device Catalogue Number1804300-33
Device Lot Number1031541
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5X12MM NC TREK BALLOON
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR